MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MEDLINE INDUSTRIES,LP; HYPODERMIC NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MEDLINE INDUSTRIES,LP; HYPODERMIC NEEDLE
Model Number 30G*0.5''
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Review of production process: the batch records and finished product inspection reports were traced, and no abnormalities were found during the production process or final product inspection.The finished product passed the factory inspection.Analysis was conducted from the following aspects: personnel: production and inspection personnel were trained and qualified before working.There were no processing errors, so this factor can be excluded.Equipment: the product was assembled using an automatic assembly machine.The equipment underwent daily checks and regular maintenance, and first-piece inspections were performed at the start of each shift.This factor can be excluded.Materials: the raw materials used for the product were unchanged.The detachment of the needle from the syringe is related to the dimensional fit of the luer connector between them, so this factor remains under consideration.Method: the production process was unchanged, so the production method factor can be excluded.However, since the needle is small and the injection pressure is high, improper tightening during use may lead to detachment.Environment: the product was assembled in a cleanroom, so the phenomenon is unrelated to the production environment.However, transportation and storage conditions (e.G., excessive external force during handling or stacking too high) may deform or damage the needle hub, leading to loosening during use.Measurement: inspection reports confirmed that the luer connector dimensions met requirements during factory testing.2.Retained sample testing: 10 retained samples of batch 230701 (specification: 30g*0.5'') were tested: 1) visual inspection showed all needle hubs were intact, with no defects or cracks.Taper testing with plug gauges confirmed compliance.2)5 samples were tested per iso 80369-7 for luer connector dimensions, resistance to torque separation, and resistance to axial load separation all passed.3)five samples were connected to threaded syringes for simulated clinical injection testing, with no abnormalities observed.3.Root cause analysis: based on the investigation, the possible causes are: 1) deformation or damage to the needle hub, such as from external impact or excessive pressure during transportation or storage, leading to detachment during use.2)improper tightening or fitting during clinical use, causing the needle to detach during injection.
 
Event or Problem Description
The needle tube was fallen off from the syringe when injection.

Brand Name
MEDLINE INDUSTRIES,LP
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key22912003
Report Number3003560965-2025-00021
Device Sequence Number9184522
Product Code FMI
UDI-Device Identifier30080196305630
UDI-Public30080196305630
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30G*0.5''
Device Catalogue NumberSYR100302
Device Lot Number230701
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown